# SDR QMLA2017052917053

- Difficulty date: May 29, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N127AM
- Make and model: Agusta A109E
- Aircraft serial: 11641
- Aircraft time: 2,210 hours, 6,955 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Landing Gear
- Condition: Collapsed
- Location: Nose
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT INDICATED HIGH OIL TEMP RED LIGHT CAUTION IN CRUISE FLIGHT, OTHER INDICATIONS IN THE GREEN. PERFORMED PRECAUTIONARY LANDING.  PILOT AND CREW INDICATED 3 GREEN SAFE LANDING GEAR INDICATION. NOSE LANDING GEAR COLLAPSED WHILE TOUCHING DOWN.  RT MAIN GEAR PARTIALLY EXTENDED. NO ATTEMPT MADE TO UTILIZE EMERGENCY DOWN CONTROL FOR MAIN LANDING GEAR.
